# SDR MALA020577

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH OF FLIGHT 3141 TO DTW, GEAR DID NOT COME DOWN AFTER CYCLING C/B AND GEAR STILL WOULD NOT COME DOWN.  BROKE OFF APPROACH, CYCLED GEAR.  ALL INDICATIONS NORMAL.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL BOX IAW SAAB AMM 32-00-00.  INSPECTED SWINGS ALL WOW HARNESS AND CONNECTIONS IN WHEEL WELLS, PERFORMED 15 GEAR SWINGS ALL CHECKS AND GEAR INDICATIONS NORMAL.
